My Holdings   Activate Remote Access

Representation Theory of Lie Groups

About this Title

Jeffrey Adams, University of Maryland, College Park, College Park, MD and David Vogan, Massachusetts Institute of Technology, Cambridge, MA, Editors

Publication: IAS/Park City Mathematics Series
Publication Year: 2000; Volume 8
ISBNs: 978-1-4704-2314-8 (print); 978-1-4704-3907-1 (online)
MathSciNet review: MR1743154
MSC: Primary 22-06

Read more about this volume

View other years and volumes:

Table of Contents

Front/Back Matter


View full volume PDF